# SDR DXTA2010032304047

- Difficulty date: March 22, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 6,835 hours, 4,081 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM F70 THE GEAR WOULD NOT RETRACT.  BURNED OFF FUEL & LANDED BELOW LANDING WEIGHT MINIMUMS.  JACKED ACFT & INSPECTED THE NLG & MLG SQUAT SWITCHES. NO DEFECTS NOTED. CHECKED NLG STRUT NITROGEN SERVICE FOUND NLG STRUT UPPER BARREL TO BE BELOW REQUIRED SERVICE. SERVICED UPPER BARREL TO 420 PSI & DEPLEATED TO 380 PSI. ALSO FOUND LOWER NLG BARREL TO BE BELOW REQUIRED SERVICE. SERVICED NITROGEN ON NLG STRUT. CHECK BOTH MLG STRUT & FOUND TO BE WITHIN LIMITS. SWUNG GEAR SEVERAL TIMES WITH NO DEFECTS.  IAW MCC LEAK CHECKED THE NLG STRUT & CHECKED NITROGEN SERVICE NO DEFECTS NOTED.  SWUNG GEAR SEVERAL MORE TIMES.  NO DEFECTS NOTED. WORK DONE IAW MM 27-20-00.
